Good childrens non aspirin. Reviews January, 2021, page 8

Infants’ Advil Concentrated Drops (.5 fl. oz., White Grape) 50mg Ibuprofen Fever Reducer/Pain Reliever, Dye-Free, Alcohol-Free, Liquid Pain Medicine, Ages 6 – 23 Months

Search only Advil brand name

Infants’ Advil Concentrated Drops (.5 fl. oz., White Grape) 50mg Ibuprofen Fever Reducer/Pain Reliever, Dye-Free, Alcohol-Free, Liquid Pain Medicine, Ages 6 – 23 Months

Current price: 10.32 USD

Saving: $0.90 (8%)


Order at Amazon


Height: 5.2 Inches

Length: 15.3 Inches

Width: 9.1 Inches

Weight: 0.075 Pounds

  • Active ingredient: Ibuprofen 50mg fever reducer/pain reliever (NSAID) per 1.25ml; suitable for infants ages 6-23 months
  • Dye-free, alcohol-free Infants’ Advil Drops comes with a syringe for easy dosing
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil works for up to 8 hours with just one dose to reduce fever
  • Includes one .5 fl. oz. bottle of Infants’ Advil Concentrated Drops, white grape liquid fever medicine

More Info

GNP Children's Ibuprofen Oral Suspension Grape Flavor - 100 mg per 5 ml Teaspoonful - For Ages 2 to 11

Search only brand name

GNP Children's Ibuprofen Oral Suspension Grape Flavor - 100 mg per 5 ml Teaspoonful - For Ages 2 to 11

Current price: 9.69 USD


Order at Amazon


  • Active ingredient: Ibuprofen 50mg fever reducer/pain reliever (NSAID) per 1.25ml; suitable for infants ages 6-23 months
  • Dye-free, alcohol-free Infants’ Advil Drops comes with a syringe for easy dosing
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil works for up to 8 hours with just one dose to reduce fever
  • Includes one .5 fl. oz. bottle of Infants’ Advil Concentrated Drops, white grape liquid fever medicine
  • 677243

More Info

Camber Children's Ibuprofen Suspension 100 mg/5 ml 8 Oz

Search only Camber brand name

Camber Children's Ibuprofen Suspension 100 mg/5 ml 8 Oz

Current price: 6.99 USD


Order at Amazon


Height: 6.5 Inches

Length: 2.25 Inches

Width: 2.25 Inches

  • Active ingredient: Ibuprofen 50mg fever reducer/pain reliever (NSAID) per 1.25ml; suitable for infants ages 6-23 months
  • Dye-free, alcohol-free Infants’ Advil Drops comes with a syringe for easy dosing
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil works for up to 8 hours with just one dose to reduce fever
  • Includes one .5 fl. oz. bottle of Infants’ Advil Concentrated Drops, white grape liquid fever medicine
  • 677243
  • Contains Ibuprofen and product made In USA
  • Made for Children: Specifically formulated for kids ages 2-11
  • Long lasting- provides up to 8 hours of relief.
  • NSAID: is a nonsteriodal anti-inflammatory drug that temporarily reduces fever.
  • Temporarily relieves minor aches and pains due to common cold,flu,sore throat,headache and toothache.

More Info

Rite Aid Infants’ Fever Reducer & Pain Reliever Acetaminophen 5 mL Oral Suspension | Medicine Dropper, Cherry Flavor 2 fl oz | Infant Fever Reducer | Children's Fever Reducer | Baby Pain Reliever

Search only Rite Aid brand name

Rite Aid Infants’ Fever Reducer & Pain Reliever Acetaminophen 5 mL Oral Suspension | Medicine Dropper, Cherry Flavor 2 fl oz | Infant Fever Reducer | Children's Fever Reducer | Baby Pain Reliever

Current price: 6.99 USD


Order at Amazon


  • Active ingredient: Ibuprofen 50mg fever reducer/pain reliever (NSAID) per 1.25ml; suitable for infants ages 6-23 months
  • Dye-free, alcohol-free Infants’ Advil Drops comes with a syringe for easy dosing
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil works for up to 8 hours with just one dose to reduce fever
  • Includes one .5 fl. oz. bottle of Infants’ Advil Concentrated Drops, white grape liquid fever medicine
  • 677243
  • Contains Ibuprofen and product made In USA
  • Made for Children: Specifically formulated for kids ages 2-11
  • Long lasting- provides up to 8 hours of relief.
  • NSAID: is a nonsteriodal anti-inflammatory drug that temporarily reduces fever.
  • Temporarily relieves minor aches and pains due to common cold,flu,sore throat,headache and toothache.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPRIN, IBUPROFEN, ALCOHOL, OR GLUTEN: Each 5 mL dose contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. This aspirin-free, ibuprofen-free, alcohol-free, gluten-free infant medicine is a must-have.
  • GREAT CHERRY FLAVOR: Rite Aid’s children's fever reducer and baby pain reliever, acetaminophen, comes with a dosing syringe for quick and easy measuring and ingesting. The tasty cherry flavor contains 160 mg of acetaminophen per 5 mL, without any dyes.
  • EASY TO ADMINISTER: Compare Rite Aid’s Infants’ Acetaminophen oral suspension to the active ingredient in Infants’ Tylenol Oral Suspension. Get all the benefits of an effective pain reliever with Rite Aid Infants’ Acetaminophen— designed just for kids.
  • CHILDREN AGES 2-3: Rite Aid Children’s Acetaminophen baby medicine is safely formulated for kids ages 2 years to 3-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.

More Info

Aspirin Regimen Bayer 81mg Enteric Coated Tablets, #1 Doctor Recommended Aspirin Brand, Pain Reliever, 200 Count

Search only Bayer brand name

Aspirin Regimen Bayer 81mg Enteric Coated Tablets, #1 Doctor Recommended Aspirin Brand, Pain Reliever, 200 Count

Current price: 13.13 USD


Order at Amazon


Height: 2.45 Inches

Length: 4.35 Inches

Width: 2.15 Inches

Weight: 0.15 Pounds

  • Active ingredient: Ibuprofen 50mg fever reducer/pain reliever (NSAID) per 1.25ml; suitable for infants ages 6-23 months
  • Dye-free, alcohol-free Infants’ Advil Drops comes with a syringe for easy dosing
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil works for up to 8 hours with just one dose to reduce fever
  • Includes one .5 fl. oz. bottle of Infants’ Advil Concentrated Drops, white grape liquid fever medicine
  • 677243
  • Contains Ibuprofen and product made In USA
  • Made for Children: Specifically formulated for kids ages 2-11
  • Long lasting- provides up to 8 hours of relief.
  • NSAID: is a nonsteriodal anti-inflammatory drug that temporarily reduces fever.
  • Temporarily relieves minor aches and pains due to common cold,flu,sore throat,headache and toothache.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPRIN, IBUPROFEN, ALCOHOL, OR GLUTEN: Each 5 mL dose contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. This aspirin-free, ibuprofen-free, alcohol-free, gluten-free infant medicine is a must-have.
  • GREAT CHERRY FLAVOR: Rite Aid’s children's fever reducer and baby pain reliever, acetaminophen, comes with a dosing syringe for quick and easy measuring and ingesting. The tasty cherry flavor contains 160 mg of acetaminophen per 5 mL, without any dyes.
  • EASY TO ADMINISTER: Compare Rite Aid’s Infants’ Acetaminophen oral suspension to the active ingredient in Infants’ Tylenol Oral Suspension. Get all the benefits of an effective pain reliever with Rite Aid Infants’ Acetaminophen— designed just for kids.
  • CHILDREN AGES 2-3: Rite Aid Children’s Acetaminophen baby medicine is safely formulated for kids ages 2 years to 3-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  •   Bayer Aspirin is the #1 Doctor Recommended Aspirin Brand
  • Each tablet is coated to make it easier to swallow
  • Aspirin Regimen Bayer is sodium-free and caffeine-free
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor

More Info

Aspirin Regimen Bayer 81mg Enteric Coated Tablets, #1 Doctor Recommended Aspirin Brand, Pain Reliever,300 Count

Search only Bayer brand name

Aspirin Regimen Bayer 81mg Enteric Coated Tablets, #1 Doctor Recommended Aspirin Brand, Pain Reliever,300 Count

Current price: 16.08 USD


Order at Amazon


  • Active ingredient: Ibuprofen 50mg fever reducer/pain reliever (NSAID) per 1.25ml; suitable for infants ages 6-23 months
  • Dye-free, alcohol-free Infants’ Advil Drops comes with a syringe for easy dosing
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil works for up to 8 hours with just one dose to reduce fever
  • Includes one .5 fl. oz. bottle of Infants’ Advil Concentrated Drops, white grape liquid fever medicine
  • 677243
  • Contains Ibuprofen and product made In USA
  • Made for Children: Specifically formulated for kids ages 2-11
  • Long lasting- provides up to 8 hours of relief.
  • NSAID: is a nonsteriodal anti-inflammatory drug that temporarily reduces fever.
  • Temporarily relieves minor aches and pains due to common cold,flu,sore throat,headache and toothache.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPRIN, IBUPROFEN, ALCOHOL, OR GLUTEN: Each 5 mL dose contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. This aspirin-free, ibuprofen-free, alcohol-free, gluten-free infant medicine is a must-have.
  • GREAT CHERRY FLAVOR: Rite Aid’s children's fever reducer and baby pain reliever, acetaminophen, comes with a dosing syringe for quick and easy measuring and ingesting. The tasty cherry flavor contains 160 mg of acetaminophen per 5 mL, without any dyes.
  • EASY TO ADMINISTER: Compare Rite Aid’s Infants’ Acetaminophen oral suspension to the active ingredient in Infants’ Tylenol Oral Suspension. Get all the benefits of an effective pain reliever with Rite Aid Infants’ Acetaminophen— designed just for kids.
  • CHILDREN AGES 2-3: Rite Aid Children’s Acetaminophen baby medicine is safely formulated for kids ages 2 years to 3-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  •   Bayer Aspirin is the #1 Doctor Recommended Aspirin Brand
  • Each tablet is coated to make it easier to swallow
  • Aspirin Regimen Bayer is sodium-free and caffeine-free
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor
  • GARUNTEE PRODUCT SHIP WORLD WIDE 14-23DAY CAN CHECK TRACKING: USPS UPS DHL FEDX

More Info

Children's Tylenol Very Berry Strawberry Flavor, 4-Ounce (Pack of 2)

Search only Tylenol brand name

Children's Tylenol Very Berry Strawberry Flavor, 4-Ounce (Pack of 2)

Current price: 19.64 USD


Order at Amazon


Height: 5.037 Inches

Length: 1.887 Inches

Width: 1.933 Inches

Weight: 0.43 Pounds

  • Active ingredient: Ibuprofen 50mg fever reducer/pain reliever (NSAID) per 1.25ml; suitable for infants ages 6-23 months
  • Dye-free, alcohol-free Infants’ Advil Drops comes with a syringe for easy dosing
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil works for up to 8 hours with just one dose to reduce fever
  • Includes one .5 fl. oz. bottle of Infants’ Advil Concentrated Drops, white grape liquid fever medicine
  • 677243
  • Contains Ibuprofen and product made In USA
  • Made for Children: Specifically formulated for kids ages 2-11
  • Long lasting- provides up to 8 hours of relief.
  • NSAID: is a nonsteriodal anti-inflammatory drug that temporarily reduces fever.
  • Temporarily relieves minor aches and pains due to common cold,flu,sore throat,headache and toothache.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPRIN, IBUPROFEN, ALCOHOL, OR GLUTEN: Each 5 mL dose contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. This aspirin-free, ibuprofen-free, alcohol-free, gluten-free infant medicine is a must-have.
  • GREAT CHERRY FLAVOR: Rite Aid’s children's fever reducer and baby pain reliever, acetaminophen, comes with a dosing syringe for quick and easy measuring and ingesting. The tasty cherry flavor contains 160 mg of acetaminophen per 5 mL, without any dyes.
  • EASY TO ADMINISTER: Compare Rite Aid’s Infants’ Acetaminophen oral suspension to the active ingredient in Infants’ Tylenol Oral Suspension. Get all the benefits of an effective pain reliever with Rite Aid Infants’ Acetaminophen— designed just for kids.
  • CHILDREN AGES 2-3: Rite Aid Children’s Acetaminophen baby medicine is safely formulated for kids ages 2 years to 3-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  •   Bayer Aspirin is the #1 Doctor Recommended Aspirin Brand
  • Each tablet is coated to make it easier to swallow
  • Aspirin Regimen Bayer is sodium-free and caffeine-free
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor
  • GARUNTEE PRODUCT SHIP WORLD WIDE 14-23DAY CAN CHECK TRACKING: USPS UPS DHL FEDX
  • Very berry Strawberry flavor
  • ages 2-11
  • fevor reducer / pain reliever
  • Oral suspension

More Info

GoodSense Naproxen Sodium Tablets, 220 mg, All Day Pain Reliever and Fever Reducer, Strength to Last 12 Hours, 400 Count

Search only Good Sense brand name

GoodSense Naproxen Sodium Tablets, 220 mg, All Day Pain Reliever and Fever Reducer, Strength to Last 12 Hours, 400 Count

Current price: 14.49 USD


Order at Amazon


Height: 5.13 Inches

Length: 2.6 Inches

Width: 2.6 Inches

Weight: 0.5 Pounds

  • Active ingredient: Ibuprofen 50mg fever reducer/pain reliever (NSAID) per 1.25ml; suitable for infants ages 6-23 months
  • Dye-free, alcohol-free Infants’ Advil Drops comes with a syringe for easy dosing
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil works for up to 8 hours with just one dose to reduce fever
  • Includes one .5 fl. oz. bottle of Infants’ Advil Concentrated Drops, white grape liquid fever medicine
  • 677243
  • Contains Ibuprofen and product made In USA
  • Made for Children: Specifically formulated for kids ages 2-11
  • Long lasting- provides up to 8 hours of relief.
  • NSAID: is a nonsteriodal anti-inflammatory drug that temporarily reduces fever.
  • Temporarily relieves minor aches and pains due to common cold,flu,sore throat,headache and toothache.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPRIN, IBUPROFEN, ALCOHOL, OR GLUTEN: Each 5 mL dose contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. This aspirin-free, ibuprofen-free, alcohol-free, gluten-free infant medicine is a must-have.
  • GREAT CHERRY FLAVOR: Rite Aid’s children's fever reducer and baby pain reliever, acetaminophen, comes with a dosing syringe for quick and easy measuring and ingesting. The tasty cherry flavor contains 160 mg of acetaminophen per 5 mL, without any dyes.
  • EASY TO ADMINISTER: Compare Rite Aid’s Infants’ Acetaminophen oral suspension to the active ingredient in Infants’ Tylenol Oral Suspension. Get all the benefits of an effective pain reliever with Rite Aid Infants’ Acetaminophen— designed just for kids.
  • CHILDREN AGES 2-3: Rite Aid Children’s Acetaminophen baby medicine is safely formulated for kids ages 2 years to 3-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  •   Bayer Aspirin is the #1 Doctor Recommended Aspirin Brand
  • Each tablet is coated to make it easier to swallow
  • Aspirin Regimen Bayer is sodium-free and caffeine-free
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor
  • GARUNTEE PRODUCT SHIP WORLD WIDE 14-23DAY CAN CHECK TRACKING: USPS UPS DHL FEDX
  • Very berry Strawberry flavor
  • ages 2-11
  • fevor reducer / pain reliever
  • Oral suspension
  • PAIN RELIEF FOR ADULTS & CHILDREN 12 YEARS AND OLDER: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period; Do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor.
  • NAPROXEN SODIUM: A nonsteroidal anti- inflammatory drug (NSAID) used as a pain reliever/fever reducer.
  • ACTIVE INGREDIENT: Compare to Aleve Tablets active ingredient. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 milligram is Naproxen Sodium.
  • STRENGTH TO LAST 12 HOURS: GoodSense Naproxen Sodium Tablets, 220 milligram for pain relief and fever reduction offer strength to last 12 hours.
  • PAIN RELIEVER: GoodSense Naproxen Sodium Tablets, 220 milligram pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold, and temporarily reduces fever.

More Info

GenCare - Menstrual Complete (40 Caplets) Acetaminophen 500mg, Pyrilamine Maleate 15mg & Caffeine 60mg for Pain Relief, Premenstrual Cramps, Bloating, Fatigue & Aches | Generic Midol Complete Medicine

Search only GENCARE GENERIC HEALTHCARE brand name

GenCare - Menstrual Complete (40 Caplets) Acetaminophen 500mg, Pyrilamine Maleate 15mg & Caffeine 60mg for Pain Relief, Premenstrual Cramps, Bloating, Fatigue & Aches | Generic Midol Complete Medicine

Current price: 5.99 USD


Order at Amazon


Height: 1.5 Inches

Length: 3.5 Inches

Width: 1.5 Inches

  • Active ingredient: Ibuprofen 50mg fever reducer/pain reliever (NSAID) per 1.25ml; suitable for infants ages 6-23 months
  • Dye-free, alcohol-free Infants’ Advil Drops comes with a syringe for easy dosing
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil works for up to 8 hours with just one dose to reduce fever
  • Includes one .5 fl. oz. bottle of Infants’ Advil Concentrated Drops, white grape liquid fever medicine
  • 677243
  • Contains Ibuprofen and product made In USA
  • Made for Children: Specifically formulated for kids ages 2-11
  • Long lasting- provides up to 8 hours of relief.
  • NSAID: is a nonsteriodal anti-inflammatory drug that temporarily reduces fever.
  • Temporarily relieves minor aches and pains due to common cold,flu,sore throat,headache and toothache.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPRIN, IBUPROFEN, ALCOHOL, OR GLUTEN: Each 5 mL dose contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. This aspirin-free, ibuprofen-free, alcohol-free, gluten-free infant medicine is a must-have.
  • GREAT CHERRY FLAVOR: Rite Aid’s children's fever reducer and baby pain reliever, acetaminophen, comes with a dosing syringe for quick and easy measuring and ingesting. The tasty cherry flavor contains 160 mg of acetaminophen per 5 mL, without any dyes.
  • EASY TO ADMINISTER: Compare Rite Aid’s Infants’ Acetaminophen oral suspension to the active ingredient in Infants’ Tylenol Oral Suspension. Get all the benefits of an effective pain reliever with Rite Aid Infants’ Acetaminophen— designed just for kids.
  • CHILDREN AGES 2-3: Rite Aid Children’s Acetaminophen baby medicine is safely formulated for kids ages 2 years to 3-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  •   Bayer Aspirin is the #1 Doctor Recommended Aspirin Brand
  • Each tablet is coated to make it easier to swallow
  • Aspirin Regimen Bayer is sodium-free and caffeine-free
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor
  • GARUNTEE PRODUCT SHIP WORLD WIDE 14-23DAY CAN CHECK TRACKING: USPS UPS DHL FEDX
  • Very berry Strawberry flavor
  • ages 2-11
  • fevor reducer / pain reliever
  • Oral suspension
  • PAIN RELIEF FOR ADULTS & CHILDREN 12 YEARS AND OLDER: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period; Do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor.
  • NAPROXEN SODIUM: A nonsteroidal anti- inflammatory drug (NSAID) used as a pain reliever/fever reducer.
  • ACTIVE INGREDIENT: Compare to Aleve Tablets active ingredient. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 milligram is Naproxen Sodium.
  • STRENGTH TO LAST 12 HOURS: GoodSense Naproxen Sodium Tablets, 220 milligram for pain relief and fever reduction offer strength to last 12 hours.
  • PAIN RELIEVER: GoodSense Naproxen Sodium Tablets, 220 milligram pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold, and temporarily reduces fever.
  • ✅ 100% SATISFACTION GUARANTEE - Always have powerful fast acting pms relief on hand. GenCare backs up each bulk savings bottle of Menstrual Complete with our 100% Customer Satisfaction Guarantee. Join thousands of satisfied customers and families...Click Add-to-Cart to order Today!
  • ✅ BULK VALUE SAVINGS - Our 40 caplet value pack lets you and your family stock up and save money compared to in store brands from national pharmacies and retail outlets. GenCare Menstrual Complete has the same active ingredients as Midol Complete for a fraction of the price.
  • ✅ FAST ACTING - Adults and children 12 years of age and over can get fast acting menstrual symptom relief with this over the counter medication. This extra strength formula starts working fast and provides up to 6 hours of relief. Do not exceed 6 caps per 24 hours.
  • ✅ MULTI SYMPTOM AID - Enjoy all day period symptom relief from 500mg of Acetaminophen (pain and ache relief), 15mg of Pyrilamine Maleate (antihistamine) and 60 mg of Caffeine (diuretic and energy). This complete combination works together quickly for best results.
  • ✅ TOTAL PMS RELIEF - Each easy to swallow caplet helps relieve moderate to severe menstrual period symptoms like cramps, bloating, headaches, muscle aches, joint pain, water weight gain, back aches and fatigue for adult women and teens over 12 years of age.

More Info

Major Children's Mapap Acetaminophen, 24 Chewable Tablets Each

Search only Major Pharmaceuticals brand name

Major Children's Mapap Acetaminophen, 24 Chewable Tablets Each

Current price: 5.99 USD


Order at Amazon


  • Active ingredient: Ibuprofen 50mg fever reducer/pain reliever (NSAID) per 1.25ml; suitable for infants ages 6-23 months
  • Dye-free, alcohol-free Infants’ Advil Drops comes with a syringe for easy dosing
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil works for up to 8 hours with just one dose to reduce fever
  • Includes one .5 fl. oz. bottle of Infants’ Advil Concentrated Drops, white grape liquid fever medicine
  • 677243
  • Contains Ibuprofen and product made In USA
  • Made for Children: Specifically formulated for kids ages 2-11
  • Long lasting- provides up to 8 hours of relief.
  • NSAID: is a nonsteriodal anti-inflammatory drug that temporarily reduces fever.
  • Temporarily relieves minor aches and pains due to common cold,flu,sore throat,headache and toothache.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPRIN, IBUPROFEN, ALCOHOL, OR GLUTEN: Each 5 mL dose contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. This aspirin-free, ibuprofen-free, alcohol-free, gluten-free infant medicine is a must-have.
  • GREAT CHERRY FLAVOR: Rite Aid’s children's fever reducer and baby pain reliever, acetaminophen, comes with a dosing syringe for quick and easy measuring and ingesting. The tasty cherry flavor contains 160 mg of acetaminophen per 5 mL, without any dyes.
  • EASY TO ADMINISTER: Compare Rite Aid’s Infants’ Acetaminophen oral suspension to the active ingredient in Infants’ Tylenol Oral Suspension. Get all the benefits of an effective pain reliever with Rite Aid Infants’ Acetaminophen— designed just for kids.
  • CHILDREN AGES 2-3: Rite Aid Children’s Acetaminophen baby medicine is safely formulated for kids ages 2 years to 3-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  •   Bayer Aspirin is the #1 Doctor Recommended Aspirin Brand
  • Each tablet is coated to make it easier to swallow
  • Aspirin Regimen Bayer is sodium-free and caffeine-free
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor
  • GARUNTEE PRODUCT SHIP WORLD WIDE 14-23DAY CAN CHECK TRACKING: USPS UPS DHL FEDX
  • Very berry Strawberry flavor
  • ages 2-11
  • fevor reducer / pain reliever
  • Oral suspension
  • PAIN RELIEF FOR ADULTS & CHILDREN 12 YEARS AND OLDER: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period; Do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor.
  • NAPROXEN SODIUM: A nonsteroidal anti- inflammatory drug (NSAID) used as a pain reliever/fever reducer.
  • ACTIVE INGREDIENT: Compare to Aleve Tablets active ingredient. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 milligram is Naproxen Sodium.
  • STRENGTH TO LAST 12 HOURS: GoodSense Naproxen Sodium Tablets, 220 milligram for pain relief and fever reduction offer strength to last 12 hours.
  • PAIN RELIEVER: GoodSense Naproxen Sodium Tablets, 220 milligram pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold, and temporarily reduces fever.
  • ✅ 100% SATISFACTION GUARANTEE - Always have powerful fast acting pms relief on hand. GenCare backs up each bulk savings bottle of Menstrual Complete with our 100% Customer Satisfaction Guarantee. Join thousands of satisfied customers and families...Click Add-to-Cart to order Today!
  • ✅ BULK VALUE SAVINGS - Our 40 caplet value pack lets you and your family stock up and save money compared to in store brands from national pharmacies and retail outlets. GenCare Menstrual Complete has the same active ingredients as Midol Complete for a fraction of the price.
  • ✅ FAST ACTING - Adults and children 12 years of age and over can get fast acting menstrual symptom relief with this over the counter medication. This extra strength formula starts working fast and provides up to 6 hours of relief. Do not exceed 6 caps per 24 hours.
  • ✅ MULTI SYMPTOM AID - Enjoy all day period symptom relief from 500mg of Acetaminophen (pain and ache relief), 15mg of Pyrilamine Maleate (antihistamine) and 60 mg of Caffeine (diuretic and energy). This complete combination works together quickly for best results.
  • ✅ TOTAL PMS RELIEF - Each easy to swallow caplet helps relieve moderate to severe menstrual period symptoms like cramps, bloating, headaches, muscle aches, joint pain, water weight gain, back aches and fatigue for adult women and teens over 12 years of age.

More Info

1    2    3    4    5    6    7    8    9    10